# SDR ABXA9600501

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RIGHT MAIN LANDING GEAR DOWNLOCK LIGHT DID NOT ILLUMINATE AFTER THE LANDING GEAR WAS EXTENDED.  RECYCLED THE LANDING GEAR AND RIGHT MAIN LANDING GEAR DOWNLOCK LIGHT ILLUMINATED AFTER APPROXIMATELY TWO MINUTES.  REPLACED RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH, CLEANED THE DOWNLOCK SWITCH ELECTRICAL CONNECTOR AND LUBRICATED THE LANDING GEAR. OPS CHECKED LANDING GEAR IAW DC8 MM AND ALL INDICATIONS WERE NORMAL.
